# SDR AWKA20150629001

- Difficulty date: June 27, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N719XJ
- Make and model: Cessna 750
- Aircraft serial: 7500179
- Aircraft time: 6,988 hours, 3,881 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 51137A
- Condition: Failed
- Location: Ac Bay
- Part time: 2,796 hours, 1,348 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING DESCENT, THE FLIGHT CREW & PAX SMELT SMOKE, THE STRONGEST WAS IN THE AFT CABIN AREA.  AT THE TIME, THE CREW WAS UNCERTAIN OF THE SOURCE & AN EMER WAS DECLARED.  ONCE ON THE GND & PAX DEPLANED, TROUBLESHOOTING WITH MXC & FIELD SERVICE WAS ACCOMPLISHED.  IT WAS DETERMINED THAT THE COCKPIT ACM HAD FAILED.  THE PAC WAS DEFERRED & THE ACFT CONTINUED FOR A SCHEDULED MX EVENT LATER THAT DAY.
